Jacobians of some curves of genus 2: torsion and simplicity. (Jacobiennes de certaines courbes de genre 2: torsion et simplicité.) (French) Zbl 0864.14017

The author constructs equation of curves of genus 2, defined over \(\mathbb{Q}\), whose Jacobian has a \(\mathbb{Q}\)-rational point of order \(n\) for \(n=21\), 22, 23, 25, 26, 27 and 29; the Jacobian of all these curves are shown to be absolutely simple.


14H40 Jacobians, Prym varieties
Full Text: DOI Numdam EuDML EMIS


[1] J, Igusa, Arithmetic variety of moduli for genus two, Ann. of Math.72 (1960), 612-649. · Zbl 0122.39002
[2] Leprévost, F., Familles de courbes de genre 2 munies d’une classe de diviseurs rationnels d’ordre 15, 17, 19, 21, C. R. Acad. Sci. Paris. t. 313, Série I (1991), 771-774. · Zbl 0758.14017
[3] Leprévost, F., Points rationnels de torsion de jacobiennes de certaines courbes de genre 2, C. R. Acad. Sci. Paris. t. 316, Série I (1993), 819-821. · Zbl 0783.14016
[4] Moreno, C., Algebraic curves over finite fields, Cambridge University PressCambridge tracts in mathematics 097 (1991). · Zbl 0733.14025
[5] Ogg, A.P., Rational points on certain elliptic modular curves, Providence, Proceedings of Symposia in Pure Mathematics, 24 (1973) 221-231. · Zbl 0273.14008
[6] Reichert, M.A., Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields, Math. Comp.46 (1986), 637-658. · Zbl 0605.14028
[7] Tate, J., Endomorphisms of Abelian Varieties over Finite Fields, Inv. Math.2 (1966), 134-144. · Zbl 0147.20303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.